Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Anal Irritation After Accutane

Recommended Posts

Fun topic, eh? (I have no shame :P)

I'm not entirely sure what else could be the cause, so it seems that since taking Accutane a couple years ago caused me to be very prone to anal irritation, most specifically tiny fissures which cause me to get bright red little spots of blood on the toilet paper after going to the washroom.

I watch my diet and I already feel like I do everything in my power to keep the problem at bay but that doesn't seem to be enough. Every few days it happens yet again!

Sigh.

1) Has anyone else experienced this or can relate somehow?

2) Any suggestions of ways I can prevent it?

Thanks!

Share this post


Link to post
Share on other sites

I (fortunately) cannot relate but I would try vasaline.

Props to you for you for having no shame!

Good luck with your butt smile.png

Edited by danipaskor

Share this post


Link to post
Share on other sites

Rub an ice cube around it. lol. But seriously, are you constipated when you drop them bombs? Cause it might just be that and not related to accutane since I haven't really heard of it or experienced it.

Edited by Doozyjr

Share this post


Link to post
Share on other sites

Ahaha, thanks for the encouragement, danipaskor.

As for my washroom habits, in the past I had lots of IBS/chronic diarrhea problems, which naturally causes problems "down there" after awhile. But even when my bathroom habits are normal, I still keep getting this. Maybe some people are just more prone to it than others.

Share this post


Link to post
Share on other sites

Ya yo, I have the same thing. Went to doctor, and I have anal fissures. I had it before i started accutane but alot more blood came out during accutane, doctor said cause of increased dryness...im sure this sometimes continues after the course is completed. DONT RUB VASELINE on it, doctor said it can make it worse (increases humidity increasingchance of infection). Get some lotion prescribed from ur doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×